# SDR IPXA2014110584786

- Difficulty date: October 30, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ESCAPE SLIDE DEPLOYED.  NSTALLED SERVICEABLE SLIDE IAW AMM 25-61-21-0401.
